# SDR ASAA2024011747338

- Difficulty date: December 23, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750242
- Part serial: UNK
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL STA 727I+9 TO 767 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM R/H TRANSITION AT STA 727+9-767 IAW B737-900ER SRM 2 53-00-53-1A-2.2.D ORIG THICKNESS .040 IAW B737-900ER SRM 53-60-53-OI-2 3 TABLE 2 100% MAT LOSS & FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 4 53-00-53-1A-2.4.A.2. REPAIRED TRANSITION PANEL USING MAT BAC 1496-377 5 B737-900ER SRM 53-00-53-2R-5.
